Do you feel sick the day after astral projection?

Cosmic Drifter Asked: Do you feel sick the day after astral projection?

I think I may have done this but felt sick with a sensation in my chest stomach all day. I have a blood pressure machine and all obs were normal. Is it normal to feel slightly odd the day after or was it more like dying

Answers:

Chrystal Answered:
No. Never. Hope you feel better soon.



friendlyface Answered:
Hi, it is possible to feel this after astral projection. It can happen if you are doing it too much, trying too hard for it to happen or leaving to fast and returning too quickly. You use the solar plexus (the stomach/navel area) which is the power centre of the energy body to leave the physical body during astral projection, you may have strained the area.
You could have forced yourself out without enough preparation so you have stretched the solar plexus beyond its current capability.
I would recommend that you cleanse yourself though as another reason is that you may have brought back some energy that doesn't belong to you and your body is letting you know. try this blog site for a good cleansing exercise that is quick to do, it is written by a medium with lots of experience and is free. itsallwritegreen.blogspot.com if you have a kindle you can find her at amazon kindle blogs its all write – paranormal. good luck



Graybeard Answered:
No, since there is no such ability.



Traxus IV Answered:
OMG! the same thing happened to my yesterday during a good meditation session of mine.

I could feel a intense swirling feeling in my chest and lower abdomen, and it crawled up my spine, it felt really good, but it also made me feel nauseated at the same time, I think its related to the chakras becoming active.

Don'tbe afraid, despite the intensity of the sensations, you're health is NOT in danger. The heart chakra is one of the more powerful chakras, and can often be mistaken for the PHYSICAL HEART, but its NOT.

Were you astral projecting? you didn't state your method.

AP is safe as well.



Peace by Blinding Fries Answered:
yes it's called seretonin crash from all the drugs you took to AP



Vivzid Answered:
the mind is the result of the functions of the brain



Got a better answer? Share it below!

Leave a Reply

Your email address will not be published. Required fields are marked *


*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Pin It on Pinterest

Share This